# SDR DXTA2025050203300

- Difficulty date: April 30, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N484QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500837
- Aircraft time: 254 hours, 206 cycles
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Loose
- Location: Zone 200
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN CONTROL YOKE: ON LANDING FLAIR, CAPTAIN SIDE YOKE MADE A "POPPING" NOISE AND IS OBSERVED TO HAVE PLAY IN THE FORWARD AND AFT DIRECTIONS. THE YOKE FEELS LOOSE. THE FO YOKE IS UNAFFECTED. CORRECTIVE ACTION: INITIATED TROUBLESHOOTING DUE TO POPPING NOISE AT THE YOKE. PERFORMED OPERATIONAL CHECK OF THE YOKE; FUNCTION CHECK WAS SATISFACTORY. CONDUCTED GENERAL VISUAL INSPECTION OF THE YOKE; DETAILED INSPECTION REVEALED THE YOKE WAS LOOSE AND TORQUE SEAL WAS BROKEN. CONTACTED EMBRAER AND REPORTED FINDINGS. EMBRAER ADVISED TO PERFORM A GVI OF THE ELEVATOR CONTROL SYSTEM MECHANICAL COMPONENTS. GVI WAS COMPLETED WITH NO DEFECTS NOTED; OPERATIONAL CHECK WAS SATISFACTORY. REMOVED THE YOKE, CLEANED AND INSPECTED THE YOKE AND ALL ASSOCIATED COMPONENTS; NO DEFECTS FOUND. VERIFIED TORQUE VALUES ON ALL ASSOCIATED HARDWARE; NO DISCREPANCIES NOTED. REINSTALLED YOKE, TORQUED NUTS TO SPECIFICATION, AND APPLIED TORQUE SEALANT. FINAL OPERATIONAL CHECK WAS SATISFACTORY WITH NO DEFECTS NOTED AT THIS TIME . ALL TASKS WERE COMPLETED IN ACCORDANCE WITH AMM MPP 27-01-01-400-801-A, AMM MPP 27-00-00, AND AMM MPP 27-31-00-210-801-A.
